# SDR CA970110001

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Szd SZD244A
- System (JASC): 2760 · Drag Control System
- Part: Pivot Arm
- Part number: 503243000
- Condition: Loose
- Location: Dive Brake
- Part time: 306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING PZL-BIELSKO SB BA-047/50-3/94, THE R/H WING INBOARD DIVE BRAKE PIVOT ARM BOLT WAS FOUND COMPLETELY LOOSENED OFF. THE THREADED PORTION HAD DISENGAGED FROM THE NUTPLATE. ACTIVATION OF DIVE BRAKE CAUSED POSITIVE ROTATION OF THE BOLT.
